HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Addiction & Recovery (http://www.healthboards.com/boards/addiction-recovery/)
-   -   MS Contin (http://www.healthboards.com/boards/addiction-recovery/527798-ms-contin.html)

jacem1222 08-23-2007 05:08 AM

MS Contin
 
Hi,I have been taking 300mg daily of MS Contin a day for chronic back pain for about a year now.Recently I have been feeling very strange,during the day I feel like I'm in a dream and nothing seems real,and nightime is the worst,I close my eyes to fall asleep and have weird,weird feelings,like I'm not going to wake up,racing thought s,heart pounding,panic attack like symptoms.I have ativan,and valium but they don't help.Now I am so afraid to go to sleep I usually try not to.I'll just fall asleep from pure exhaustion.It's getting to the point that I'm ready to go and get a brain scan for i'm sure i must have something wrong.I can't live like this anymore,I'm terrified every minute i'm awake.Please if anyone can offer any help.Thank you in advance for any help.:( :(

feelbad 08-23-2007 07:28 AM

Re: MS Contin
 
you might do better down on the pain management forum a scroll on down the boards here.there are many people who do take this med for their chronic pain as well.just had a few thoughts here tho.have you started ANY new meds at all(including any OTC meds or herbals) in correlation to just when this 'feeling' started even a few weeks before?it wouldn't hurt to follow up with this with your doc.there are some tests you could have done to see if a source of this can actually be found.i too would take a good look in the brain.many 'issues'that can stem from something within or wrong in the brain and the outter layers surrounding it,could possibly be causing these types of symptoms to show themselves(my brain aneurysm never gave me any actual headaches,but alot of really weird sensations and just plain strange "feelings' inside my head).it is just one possibility that should be at least ruled out.that can be done with just a contrasted MRI in most people.but this needs to be brought to your Rxing docs attention.i hope they can find the reason for this soon.please keep me posted.marcia


All times are GMT -7. The time now is 01:03 PM.